# SDR DHL2004807002

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED T/O AT 110 KNOTS DUE TO SLOT LIGHT ILLUMINATION, 264 MTOW, 24 DEGREES TEMP, NORMAL ZONE.  CHECK BRAKE TEMPERATURES DO TO REJECTED T/O.  CHECKED BRAKE TEMPERATURES PER AOM 4.1 PAGE 18.  CHECKED OK.  PERFORMED UNSCHEDULED MX INSPECTION DUE REJECTED T/O.  PERFORMED UNSCHEDULED MX INSPECTION TYPE-A IAW M/M 05-51-0.  NO DEFECTS NOTED. REFER DMI 15652 REJECTED T/O AT 110 KNOTS DUE TO SLOT LIGHT ILLUMINATED. (264 TOWEIGHT, 24 DEGREES TEMP NORMAL ZONE).  FOUND NO VOLTAGE ON 22-233. ALSO VOLTAGE MISSING FROM FLAP LIMIT SWITCH S1-460. NO VOLTAGE INBOARD R/H SLOT SWITCH NEEDS TO CHECK R/H OUTBOARD SLOT SWITCH. FOUND WIRE (W250F24) DAMAGED. REPAIRED BOTH SYSTEM OPS CHECKED OK. IAW M/M 27-80-2.
